# SDR CA040401005

- Difficulty date: March 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 180A
- Aircraft time: 5,613 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C50
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPAIRED HORIZONTAL STABILIZER.  AFT ATTACHMENT POINT REINFORCEMENT BRACKET PN 07321014 REPLACED WITH NEW.  ADJACENT RIVETS REPLACED.  TAIL REASSEMBLED.  INDEPENDENT CONTROL CHECK CARRIED OUT.
